Welcome to the diabetes forum ! I don't know if prednisone can cause diabetes or not but my symptoms were extreme thirst, frequent urination, sudden weight loss, and blurry vision. You mentioned having 2 of those symptoms, so I think it would be good to have yourself tested. High sugar levels is what causes the symptoms, but if it's caused by medicine, maybe it will go away... you should ask your doctor. I have a family history of diabetes and previous hypoglycemia, so mine is here to stay, I'm sure. Maybe your symptoms will subside after the medicine gets out of your system... I hope so. Either way, maybe you can try the low carb diet that many on here are on... that has helped me tremendously! I eat mainly proteins and vegetables, with no WHITE veggies, like potatoes.... no rice, no regular pasta, only whole grain or whole wheat bread with low or no sugar added. There are lots of diabetes-friendly foods available at the stores, so it makes it easier. You just have to get used to reading labels. I'm sure you could look on the internet to see if high glucose levels is a side effect of prednisone... Let us know what happens and stay with us!